Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having bad brain chemistry. What does it mean?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2767 Questions
Question
My phychartrist told me today that i had bad brain chemestry bbc what excatly does this mean, i had a XXXXXXX stroke last year. and this year i have had without warning 3 differnt incidents. 1, was parilizied on my whole left side, could not get out of bed.. 2nd i was in my kitchen fell backwards hit har my left side got hurt bad and the back of my head was in hosp 3 days no results. 3 . again another fall outside forward and no warning... now i have an in home nurse comming every 3 days to check on me and they got me a walker, and a shower XXXXXXX . can you help with any of these ???
Posted Tue, 29 Oct 2013 in Mental Health
 
 
Answered by Dr. Srikanth Reddy 34 minutes later
Brief Answer:
Could be seizures

Detailed Answer:
Hello,
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Bad brain chemistry is a word used by doctors to let patients know that their neurotransmitters are not in proper level and that may lead to depression, anxiety and panic attacks which you are having. They try to correct this imbalance of chemistry with drugs.
However your falls are not related to your BBC. It is a vague possibility but you should get evaluated by an EEG to identify if there is any seizure disorder.
You should also get an ECG and echocardiography to identify the cause for the falls.
I hope you are maintaining your BP properly along with taking aspirin and clopidogril which are started after the stroke.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Follow-up: Having bad brain chemistry. What does it mean? 4 days later
THANK YOU DR. XXXXXXX XXXXXXX ::::: FOR YOUR INFORMATION , WILL BE CONTACTING MY FAMILY DR. AND,,, TALK TO HER ABOUT ALL YOUR INPUT.... FROM MY PHYCHARTRIST I TAKE THESE MEDS,::: CLONAZEPAM 0.5 MG 1 3XS A DAY .. AT Bedtime I TAKE TRAZODONE 100 MG, 1 tab.... . AND 1 AND A HALF, SEROQUEL 100 MG AT BED TIME ...... ZOLOFT 100 MG'S 2 TABLET'S In AM... .. I TAKE ALOT OF OTHER MEDS TOO , ATORVASTATIN 40 MG 1 tab daily, Lisinopril 2.5 mg 1 tab daily.... I still am having problems sleeping too . I take meds at 9;30 pm and,, Am still awake till 2;00 am.... Then i want to sleep all day into afternoon around 1;00 pm... Which to me is not going well and i do not like sleeping thru the day into afternoon is there any suggestions been on change 1 week ???? I also see white stars, and black flashes in my left eye alot, I went to eye Dr, and A Specalist they came back and said my eyes were fine.... Any ideas ??? And then these constant headaches in the back of the left side of my head.& sometimes my left side of face... . And it's like a real bad throbbing , burning , bad pain that i have had for awhile, trying to get an emergancy apt to see a Neurology Dr.. And have degenerative disk disease, fibroymalgia, osteoarthritis, berchitis in my right hip, had carpril tunnel surgery done last year on both hands... And i have severe muscle and nerve damages in my neck & spine... And i have between my thumb , and pointer finger i have a lump that is getting bigger,... I was told that i had trigger thumb... My ??? I have severe pain in my left fingers, the pain is daily, and my thumb locks up , and sometimes my fingers and about 5 minutes or less before this unlocks... During the lockups, the pain is excruating and i pray that it unlocks to stop the pain,... even bending my left hand fingers down hurts so bad ... I am looking for advise on these subjects also if you can help me again.... Thank You So Very Much,,, XXXX
If you can not help with these issues mabey you can talk to your Dr. friends and discuss these issues about me with them ... Thank Again, XXXXXXX .. Will be waiting for a reply ...
 
 
Answered by Dr. Srikanth Reddy 9 hours later
Brief Answer:
Answering the multiple issues one by one.

Detailed Answer:
Hello,

Thanks for choosing health care magic for posting your follow up query.

I will try to answer your question one by one
You are already on plenty of sleep meds and also medications which can cause sleep.
Certain medications which are not there on your list is zolpidem extended release, oxazepam, eszopiclone etc. These medications can be tried and can replace clonazepam.
Further you should try avoid caffeine and alcohol and add some physical activity daily.
Regarding you visual complains they can be a part of seizure disorder and as suggested in th e last main you should go ahead with EEG.
Regarding your last complaint of fingers, its difficult to discuss without examining. It can be anything fkm an anatomical anomaly to lipoma or a infection. Difficult to ascertain.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

bit.ly/dr-srikanth-reddy



Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor